MathSciNet Relay Station
MathSciNet bibliographic data
MR1338320 (96h:20116) 20P05 (20D06 20E18 20G40)
Liebeck, Martin W.; Shalev, Aner The probability of generating a finite simple group. Geom. Dedicata 56 (1995), no. 1, 103–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement